MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2004.03.002

Медицинская библиотека · Journal of clinical anesthesia · 2004

Ascending tonic-clonic syndrome secondary to intrathecal Omnipaque.

Rosenberg Henry, Grant Michael

Клинический случайСтатьяПеревод в очереди

Аннотация

A 52-year-old man experienced progressive tonic-clonic activity soon after undergoing a myelogram accompanied by an intrathecal injection of Omnipaque. The activity progressed to seizures, hyperthermia, and acidosis. He was intubated, cooled, and treated symptomatically. His creatinine kinase rose to 60,000 IU/L. He eventually recovered completely. This distinct set of clinical signs renders the syndrome easily recognizable. Although this syndrome superficially resembles malignant hyperthermia, the pathophysiology is different. Survival depends on prompt recognition and rapid symptomatic treatment. Treatment with dantrolene sodium is not necessary.

Для цитирования: Rosenberg Henry, Grant Michael. Ascending tonic-clonic syndrome secondary to intrathecal Omnipaque.. Journal of clinical anesthesia. 2004. DOI: 10.1016/j.jclinane.2004.03.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.